# SDR CALA2024031200695

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 121,392 hours, 18,820 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51231
- Condition: Corroded
- Location: Bs 1582 Lbl 50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7079 CABIN - AFT GAL AREA FLR PNL P136 FLR SUPPORT STA 1582 LBL 50 SCREW HOLE CORRODED AS RED MARK. TRANSFER REF NR HX WO.2894650 AND ORIGINATED BY EMP V927004. CAB - AFT GAL AREA FLR PNL P136 FLR BEAM REPAIRED IAW SRM53-00-51-2R-1 REPAIR1 FIG201 JUST AT STA1582 BTW LBL45 AND LH MOST O/B WORK ACCOMP BY MECH V897471 AND INSP BY V898054 RII APPROVED BY HX202044
